Wilson Confidence Intervals for Binomial Proportions With Multiple Imputation for Missing Data

Journal Article (Journal Article)

We present a Wilson interval for binomial proportions for use with multiple imputation for missing data. Using simulation studies, we show that it can have better repeated sampling properties than the usual confidence interval for binomial proportions based on Rubin’s combining rules. Further, in contrast to the usual multiple imputation confidence interval for proportions, the multiple imputation Wilson interval is always bounded by zero and one. Supplementary material is available online.

Full Text

Duke Authors

Cited Authors

  • Lott, A; Reiter, JP

Published Date

  • April 2, 2020

Published In

Volume / Issue

  • 74 / 2

Start / End Page

  • 109 - 115

Electronic International Standard Serial Number (EISSN)

  • 1537-2731

International Standard Serial Number (ISSN)

  • 0003-1305

Digital Object Identifier (DOI)

  • 10.1080/00031305.2018.1473796

Citation Source

  • Scopus